I have notice my hair is not falling out as much, seems to have slowed down. I am hoping that means is maybe stopping soon. I have not notice any regrowth. Has anyone had this experience before or is this just part of the cycle? Please help with any advice.

Views: 200

Reply to This

Replies to This Discussion

My hair shed like crazy for months, then practically stopped for at least 6 months.  I thought that was it.  Then it started up again, same as the first time.  Shed for probably two months, both times.  Then it stopped.  Now it rarely seems to shed, but is so very thin and my ophiasis alopecia is still there.  I still lose hair, but massive shedding hasn't been happening any more, thank goodness. 

I have hair now, after losing 80% of it; this is the second time since my diagnosis. It falls out, slows down, stops, and grows back; I still have some stubborn areas, but they can be hidden. I do get shots; I don't know if the shots work, or the re-growth is part of the cycle. It started growing back last August and is still filling in, but still no fallout after all these months. I do expect it to fall out again sometime in the future; I am enjoying what I've got while I have it. Just made my first hairdresser appointment in 1 1/2 years today. I hope yours grows back; what treatments do you get?

Do you have any itching on the scalp?

Mine does this also. I have genetic alopecia I believe so have used treatments for that. Rogaine and finasteride. Mine thickens up and then sheds again. I never know if it is treatments causing the regrowth or just time. I believe it is teat mental but have never been able to wait out a shed I always increase the percent on rogaine or ask my doc to increase to dose of finasteride after 5 months of shedding. No rhyme or. Reason just keep doing what u r doing. My scalp gets tingly not itchy but a pin poking effect. I have this even when I am not shedding to bad. It is worse at shedding times.

I can't find anyone in my family that has ever had alopecia.  The doctor just says they don't know why or what caused it.  I have only been doing the injections once a month.  I am thinking of stopping them.. I just don't know if they are working.  the dents in my scalp from the injections are bad, they make my head so tender afterwards and the build up just to get my self ready to go to the doctor is hard for me sometimes.  I need to go to the hair dresser and just break me down to go or not to go. Just fell so lost and afraid like I am losing myself to something that I can't get any answers too.

Teat mental should be treatments

what do you mean by that?

Sorry there was a typo in my last posting and that was the correction.

RSS

Disclaimer

Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.

© 2021   Created by Alopecia World.   Powered by

Badges  |  Report an Issue  |  Terms of Service